Communications in Mathematical Physics

Positivity of Wightman functionals and the existence of local nets

H.-J. Borchers and J. Yngvason

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 127, Number 3 (1990), 607-615.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104180223

Mathematical Reviews number (MathSciNet)
MR1040898

Zentralblatt MATH identifier
0715.46044

Subjects
Primary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]
Secondary: 47D40 47D45 47N50: Applications in the physical sciences 81T05: Axiomatic quantum field theory; operator algebras

Citation

Borchers, H.-J.; Yngvason, J. Positivity of Wightman functionals and the existence of local nets. Comm. Math. Phys. 127 (1990), no. 3, 607--615. https://projecteuclid.org/euclid.cmp/1104180223


Export citation